MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER
Model Number 1012268-12U
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.It is possible that a buildup of blood and/or contrast on the guide wire resulted in the reported difficult to remove; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional mini trek device mentioned is being filed under a separate medwatch number.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mildly tortuous right coronary artery (rca).The 1.2x12 mm trek balloon dilatation catheter (bdc) was used in the rca and then after inflation it was noted that the bdc could not move back on the guide wire so the bdc was removed.Another 2.0x15 mm mini trek bdc was used in the rca and after inflation it was noted the bdc could not move back on the guide wire so another bdc was used to complete the procedure.There were no issues with inflation or deflation with either balloon.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10207372
Report Number2024168-2020-05404
Device Sequence Number14270486
Product Code LOX
UDI-Device Identifier08717648176555
UDI-Public08717648176555
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012268-12U
Device Catalogue Number1012268-12U
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1